Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)



Koszul duality for Kac–Moody groups and characters of tilting modules

Authors: Pramod N. Achar, Shotaro Makisumi, Simon Riche and Geordie Williamson
Journal: J. Amer. Math. Soc. 32 (2019), 261-310
MSC (2010): Primary 20G05
Published electronically: August 2, 2018
MathSciNet review: 3868004
Full-text PDF
View in AMS MathViewer New

Abstract | References | Similar Articles | Additional Information

Abstract: We establish a character formula for indecomposable tilting modules for connected reductive groups in characteristic $\ell$ in terms of $\ell$-Kazhdan–Lusztig polynomials, for $\ell > h$ the Coxeter number. Using results of Andersen, one may deduce a character formula for simple modules if $\ell \ge 2h-2$. Our results are a consequence of an extension to modular coefficients of a monoidal Koszul duality equivalence established by Bezrukavnikov and Yun.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2010): 20G05

Retrieve articles in all journals with MSC (2010): 20G05

Additional Information

Pramod N. Achar
Affiliation: Department of Mathematics, Louisiana State University, Baton Rouge, Louisiana 70803
MR Author ID: 701892

Shotaro Makisumi
Affiliation: Department of Mathematics, Columbia University, New York, New York 10027

Simon Riche
Affiliation: Université Clermont Auvergne, CNRS, LMBP, F-63000 Clermont-Ferrand, France
MR Author ID: 834430

Geordie Williamson
Affiliation: School of Mathematics and Statistics F07, University of Sydney NSW 2006, Australia
MR Author ID: 845262

Received by editor(s): June 21, 2017
Received by editor(s) in revised form: June 4, 2018
Published electronically: August 2, 2018
Additional Notes: The first author was supported by NSF Grant No. DMS-1500890.
The third author was partially supported by ANR Grant No. ANR-13-BS01-0001-01. This project has received funding from the European Research Council (ERC) under the European Union’s Horizon 2020 research and innovation programme (grant agreement No 677147).
Article copyright: © Copyright 2018 American Mathematical Society